Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

l9germaine

Member
  • Posts

    24
  • Joined

  • Last visited

Reputation

2 Neutral

4 Followers

Recent Profile Visitors

2064 profile views
  1. I no longer count the days or weeks. Its taking less time to get ready and I no longer stare at my face in every possible reflection. I am extremely happy with the progress in this month. What makes me laugh is that when a new spot comes out, a tiny spot and just one; I get angry. You have to realize what you have gone through and how far you have come. You have to remember how bad it was, how many you had and how bad it looked because that one tiny spot is nothing in comparison to what it u
  2. As I was on vacation I missed two blog entries! I am now at the 3 month mark. Although I am not completely in the clear yet there has been significant improvement. I keep looking back at one particular picture to remind myself of how far I've come and how much improvement there has been! I am very happy with how the progress has been going. I had absolutely no spots when I went on vacation but after being there for a few days I started to break again, a new one almost everyday. Just litt
  3. Week 10... Had a friend tell me that she could really notice my skin clearing. I almost cried. What an amazing thing to hear. There has definitely been a lot more progress since week 9. I have a couple of small spots on my right side but they're small and bearable compared to what it used to look like. They still come out, which is annoying but I have to be very happy that it isn't even close to being as bad is it was. There is still redness and red spots from the previous breakout but I
  4. I remember a quote that has stuck with me for as long as I can remember. "in order to get to the rainbow you have to put up with the rain". Well ain't that the truth. I went to the dermatologist on Monday for a check up. He told me that I'm past the worst of it now. Then the next day my left side broke out. Ah the irony. However, I cannot complain. He gave me benzaclin to spot treat. I've had it before. It ruins your towel, sheets & clothes. I remember it all too well. He also told me to
  5. Hi! I'm using "Eau Thermale Avene Clean-Ac Cream".. I know, fancy name.. its actually from the drugstore, it is a little pricy at $28 for a small tube but it is specially designed for those take acne medication and it has truly been the best moisturizer I have used. I'm taking Accutane so I have had VERY dry skin. I was using Cetaphil moisturizer for the longest time but my skin needed something more! I do highly recommend it!
  6. I had always heard that the reason for the initial breakout is because the medication works to clear your skin from the inside out. It literally pushes everything to the surface, cysts, blackheads, whiteheads.. It all comes to the surface then begins to heal. It changes the "make up" of your skin by decreasing the amount of sebum you have. When I first started Accutane my nose, forehead and chin had every blackhead possibly brought out and then they all flaked off! Maybe I'm wrong but that's wha
  7. I have reached the 2 month hurdle... and over it we go. I am still staying positive and fighting with myself daily to be patient I admit, I am very surprised by the length of time it is taking for the healing and clearing to begin. I assumed that because my acne wasn't very bad to begin with that I would be glowing by now. I understand that the whole idea of this medication is to change your skin starting from the inside and moving outwards; while pushing everything to the surface before it
  8. I have surprised myself. I never thought that I would remain as positive as I have been in the past couple of weeks. Although my last entry made me appear to have been very depressed and impatient with the progress I did remain and have remained it seems to have stayed positive. I get up and go everyday. No matter how I feel, no matter what is staring back at me from the mirror, I still go. I go to work-everyday. I go out on the weekends to see friends. Its all mental and I push myself every
  9. Thank you for your message-its nice to hear from others. Even the simplest amount of advise is helpful
  10. I am completely overwhelmed with emotion. I am sad. I cry, at least once a day. I understand that depression is a major side effect of this medication but to be honest the only reason I feel the way I'm feeling is because of how my face looks. I am obsessed with it. I stare at myself in every mirror, every reflective surface. I think about my face all the time, every second of the day. It has consumed me. I go to bed at night and expect to wake up with clear skin. It doesn't happen. The
  11. I thought that perhaps I might not even add an entry as I end week 5... as noted before this has been more of a mental struggle than anything. Perhaps the medication is actually getting to me and I am having the depression side effects. Or maybe its the thought of how my face looks that makes me feel depressed? I cried so much a few nights ago. I'm having such a hard time with dealing with this. I know, I get it, patience, probably won't see results for another couple of months? or more..
  12. Its funny how you start counting days when taking this medication. Every single day matters now because you just keep looking for and wanting results. I'm hanging in there.. The most frustrating part is that just as soon as you think its really starting to clear up you get a new spot, or 3. I had this one area on my right cheek and it was awful, huge. Every time it would heal a new spot would form right in the same place. Right now I have one bigger spot on my chin and the rest on the right side
  13. Thanks for the advise. I noticed that you're using la roche? how are the products? Would you recommend their makeup or anything other makeup? Thanks!
  14. I realize that Accutane will bring everything to the surface, such as blackheads but please, is there anyway to get rid of them? They are all over the sides of my nose, middle of my chin and forehead, they're very noticeable! I know you're not supposed to pick or squeeze or irritate the skin but is there anything you can do? Are biore strips safe or no? Anyone use or do anything to help get rid of them?
×